Thread: Testosterone Questions
09-20-2005, 08:43 AM #1New Member
- Join Date
- Sep 2005
Iím an older guy that is currently taking Testosterone Depot Cyp injections. I was prescribed this medication by my doctor to replace the testosterone that my body is not producing anymore. Iíve asked the doctor some questions that Iíd also like to get answers from people here that are familiar with the effects of testosterone .
My testosterone levels had been low for sometime but not low enough that the doctors would consider putting me on a prescription of testosterone. It was running around 212 which the doctor called low average but when the level fell to 86 and my breast were getting tender the doctor put me on Testosterone Depot Cyp 200 Mg/1 ml per week. Originally I was taking that amount every 2 weeks but I upped it to every week and after my last test showed my level at 876 my doctor said to continue taking that amount every week.
My question is should I worry about my testosterone turning to estrogen since the doctor does not have me taking this medication in cycles? He says that my body is not producing enough to worry about messing it up. I was thinking that maybe if I cycled it along with Clomide that it may stimulate my body to generate more of it on its own testosterone. Is it likely that would happen or should I not worry about it and continue taking the 200 Mg per week without a break.
What if I upped the amount Iím taking now since Iíve started back to weight lifting? Would that extra amount of testosterone start turning to estrogen if I didnít cycle the dosages?
Back a few years ago I had lifted weights for 2 years regularly without any appreciable gains. Since Iíve started taking the testosterone Iíve had more gains weight lifting in the past 4 months than the previous 2 years.
No one would have figured me to be low on testosterone because my beard is as thick as a mountain manís and my voice is low and women have always been high on my list of priorities. The doctor said that it is not uncommon to not show any noticeable outward effects of low testosterone .
Anyway, any advice anyone one wants to give will be greatly appreciated.
Thanks in advance.
09-20-2005, 11:16 AM #2
VERY simple listen to your doc--- Were normal people...
09-20-2005, 11:24 AM #3
Yep, go with the DR's advice, I assume he is either an endocrinologist or has consulted one on your situation. As far as anti-e therapy, you may not have any problems with gyno, but at the first sign of itchy, or sore nipples get in to your Doc and tell him. You got something most of us only dream of, a legitimate script-a don't go to jail card if you will, use it.
09-20-2005, 11:27 AM #4
ditto, your doc knows your case better than we do, but if 200 mg EW brings your free test levels to normal because they are real low(86 is extremely low) than IMO clomid is not necessary, i don't think it will convert to estrogen, the test he's injecting is giving your body that hormonal balance you had at 25. When you start injecting huge amount of test, more than produced naturally, then conversion begins.JMO
09-20-2005, 11:28 AM #5New Member
- Join Date
- Sep 2005
One other thing will noval (Tamox) reverse the growth of breast tissue. Mine never grew very much but I can tell that they are some what larger than they used to be.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)